# SDR WX0A2022081574207

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 48,298 hours, 28,464 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 847136
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING A CHECK OF EMERGENCY LIGHTS RECEIVED MESSAGE BAT/EPSU(11WL)EMER L / PERFORMED TSM 33-51-00-810-855-A REPLACED THE BATTERY IN EPSU 11WL. OPS CHECK GOOD."
